Open Access
Translator Disclaimer
2012 Common Fixed Point Theorems in a New Fuzzy Metric Space
Weiquan Zhang, Dong Qiu, Zhifeng Li, Gangqiang Xiong
J. Appl. Math. 2012(SI03): 1-18 (2012). DOI: 10.1155/2012/890678

Abstract

We generalize the Hausdorff fuzzy metric in the sense of Rodríguez-López and Romaguera, and we introduce a new M -fuzzy metric, where M -fuzzymetric can be thought of as the degree of nearness between two fuzzy sets with respect to any positive real number. Moreover, under ϕ -contraction condition, in the fuzzy metric space, we give some common fixed point theorems for fuzzy mappings.

Citation

Download Citation

Weiquan Zhang. Dong Qiu. Zhifeng Li. Gangqiang Xiong. "Common Fixed Point Theorems in a New Fuzzy Metric Space." J. Appl. Math. 2012 (SI03) 1 - 18, 2012. https://doi.org/10.1155/2012/890678

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1235.54057
MathSciNet: MR2880834
Digital Object Identifier: 10.1155/2012/890678

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top